# SDR DALA2022063004550

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2298067) DURING FUNCTIONAL CHECK - EMERGENCY LIGHTING, POWER SUPPLY DOES NOT CHARGE BATTERY PACK. MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.
